Matematicki Vesnik

Vol. 46, No. 3-4, 1994 · Contents

S. Duborija:
Two estimates for integral means of analytic functions in the unit disc

M. Janic:
Some discussions related to disjoint Ber's subplanes

S. R. Kulkarni, M. K. Aouf, S. B. Joshi:
On a subfamily of p-valent functions with negative coefficients

S. Nesic:
A fixed point theorem in Banach spaces over topological semifields

H.-P. A. Künzi, M. Mrsevic, I. L. Reilly, M. K. Vamanamurthy:
Pre-Lindelöf quasi-pseudo-metric and quasi-uniform spaces

S. Simic, S. Radenovic:
On locally subadditive functions

R. Doroslovacki:
Binary sequences without $0\undersetbrace{k-1}\to{11\dots 11}0$ for fixed $k$

B. Jovanovic:
On the converegnce of a multicomponent three level alternating direction difference scheme

N. Mitic:
A solution to the parts explosion problem (lispkit) LISP/SQL language

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 30 Aug 1999. Last modified: 5 May 2000.

© 1999--2000 ELibM for the EMIS Electronic Edition